# SDR SWIA202055983

- Difficulty date: December 18, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LWR TRANSCOWL ZED STIFFNER IS HEAVILY CHAFFED AND GOUGED.   (C-CHECK) RO 2/5/2021   REMOVED AND REPLACED LH LWR ZED STIFFNER, REF CRJ 700 SRM 51-40-11-001-001-A01, BOMBARDIER/SHORTS DWG CN624-2038 REV A AND BOMBARDIER REO 670-54-21-1207 REV A DATED 2015-08-27 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR  / COMPLIED WITH SKYWEST FORM M-337
